Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 9

A sharp Trudinger-Moser type inequality in $\mathbb{R}^{2}$
Manassés de Souza and João Marcos do Ó.
Trans. Amer. Math. Soc. 366 (2014), 4513-4549
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Koszul spaces
Alexander Berglund.
Trans. Amer. Math. Soc. 366 (2014), 4551-4569
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217692
The Weak Lefschetz Property for monomial complete intersection in positive characteristic
Andrew R. Kustin and Adela Vraciu.
Trans. Amer. Math. Soc. 366 (2014), 4571-4601
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217693
Generic inner projections of projective varieties and an application to the positivity of double point divisors
Atsushi Noma.
Trans. Amer. Math. Soc. 366 (2014), 4603-4623
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217694
Permanence properties for crossed products and fixed point algebras of finite groups
Cornel Pasnicu and N. Christopher Phillips.
Trans. Amer. Math. Soc. 366 (2014), 4625-4648
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217695
Special values for conformally invariant systems associated to maximal parabolics of quasi-Heisenberg type
Toshihisa Kubo.
Trans. Amer. Math. Soc. 366 (2014), 4649-4696
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217696
Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex
Yuly Billig and Vyacheslav Futorny.
Trans. Amer. Math. Soc. 366 (2014), 4697-4731
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217697
A weak$^{*}$ separable $C(K)^{*}$ space whose unit ball is not weak$^{*}$ separable
A. Avilés, G. Plebanek and J. Rodríguez.
Trans. Amer. Math. Soc. 366 (2014), 4733-4753
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217698
Linear preservers and representations with a 1-dimensional ring of invariants
H. Bermudez, S. Garibaldi and V. Larsen.
Trans. Amer. Math. Soc. 366 (2014), 4755-4780
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217699
Fractional Brownian fields over manifolds
Zachary A. Gelbaum.
Trans. Amer. Math. Soc. 366 (2014), 4781-4814
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217700
Affinization of category $\mathcal{O}$ for quantum groups
E. Mukhin and C. A. S. Young.
Trans. Amer. Math. Soc. 366 (2014), 4815-4847
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217701
Tame dynamics and robust transitivity chain-recurrence classes versus homoclinic classes
C. Bonatti, S. Crovisier, N. Gourmelon and R. Potrie.
Trans. Amer. Math. Soc. 366 (2014), 4849-4871
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217702
On Neumann type problems for nonlocal equations set in a half space
Guy Barles, Emmanuel Chasseigne, Christine Georgelin and Espen R. Jakobsen.
Trans. Amer. Math. Soc. 366 (2014), 4873-4917
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217703
Wang’s multiplicity result for superlinear $(p,q)$–equations without the Ambrosetti–Rabinowitz condition
Dimitri Mugnai and Nikolaos S. Papageorgiou.
Trans. Amer. Math. Soc. 366 (2014), 4919-4937
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217704
Configurations of lines in del Pezzo surfaces with Gosset polytopes
Jae-Hyouk Lee.
Trans. Amer. Math. Soc. 366 (2014), 4939-4967
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217705
Reaction-diffusion with memory in the minimal state framework
Monica Conti, Elsa M. Marchini and Vittorino Pata.
Trans. Amer. Math. Soc. 366 (2014), 4969-4986
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217706
Further refinement of strong multiplicity one for GL(2)
Nahid Walji.
Trans. Amer. Math. Soc. 366 (2014), 4987-5007
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217707
Topological contact dynamics II: Topological automorphisms, contact homeomorphisms, and non-smooth contact dynamical systems
Stefan Müller and Peter Spaeth.
Trans. Amer. Math. Soc. 366 (2014), 5009-5041
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217708
Ramsey-type results for semi-algebraic relations
David Conlon, Jacob Fox, János Pach, Benny Sudakov and Andrew Suk.
Trans. Amer. Math. Soc. 366 (2014), 5043-5065
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3217709